# SDR AALA202410238678

- Difficulty date: October 21, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N812AA
- Make and model: Boeing 787-8
- Aircraft serial: 40630
- Aircraft time: 32,918 hours, 4,467 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Escape Hatch
- Condition: Stuck
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: FD ESCAPE HATCH SMOKE VENT COVER IS STUCK SHUT. MAINTENANCE CLEANED FD ESCAPE HATCH SMOKE VENT COVER IAW BOEING AMM-B787-A-25-00-00-15A-258A-A.
